# SDR AALA201605219001

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 12,570 hours, 5,170 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  OIL SMELL AFT GALLEY DURING CRUISE.  SMELL CEASED AFTER COFFEE BREWERS SHUTDOWN.  ACCOMPLISHED TASK CARD 26L00021001, CONFIRMED CAUSE OF ODOR TO BE AFT GALLEY COFFEEMAKER.  OPERATION OF ENG 1 & 2 BLEED SYS & APU BLEED SYS DID NOT PRODUCE OIL SMELL.  NO OTHER CAUSES WERE CONFIRMED DURING TROUBLESHOOTING.  REPLACED AFT GALLEY COFFEEMAKER IAW AMM 25-35-15.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
